# SDR ASOA2013051703572

- Difficulty date: April 22, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,502 hours, 17,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE BELLY AT FS 980 CENTER BOTTOM OF ACFT.  REPAIRED IAW REO 670-53-00-387.
